# SDR SCNA20201116223

- Difficulty date: October 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO RAIL HAS CORROSION AT STA 727I + 6 RBL 8.   REMOVED CORROSION ON AFT CARGO BAY CARGO RAIL BS 727I+6 RBL 8 BY BLENDING AN AREA OF 2" X 0.2" X 0.009", ORIGINAL THICKNESS 0.063" FOUND OUT OF LIMITS, PER SRM 53-00-53-1A-2 STEP 4.A(2) FIG 103 DETAIL D.  REPAIRED CARGO RAIL, IAW SRM 53-00-53-2R-2, MATERIAL USED BAC1510-1355 NR 7050T765AA P/O 804867/1 LOT NR 5097867-1 81142U.
